Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2017, Volume 72, Issue 6(438), Pages 205–206 (Mi umn9790)  

This article is cited in 5 scientific papers (total in 5 papers)

Brief Communications

On the quantum Gaussian optimizers conjecture in the case $q=p$

A. S. Holevo

Steklov Mathematical Institute of Russian Academy of Sciences, Moscow

Funding Agency Grant Number
Russian Science Foundation 14-21-00162
This work was supported by the Russian Science Foundation under grant 14-21-00162.


DOI: https://doi.org/10.4213/rm9790

Full text: PDF file (345 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2017, 72:6, 1177–1179

Bibliographic databases:

MSC: 81P45
Received: 28.06.2017

Citation: A. S. Holevo, “On the quantum Gaussian optimizers conjecture in the case $q=p$”, Uspekhi Mat. Nauk, 72:6(438) (2017), 205–206; Russian Math. Surveys, 72:6 (2017), 1177–1179

Citation in format AMSBIB
\Bibitem{Hol17}
\by A.~S.~Holevo
\paper On the quantum Gaussian optimizers conjecture in the case $q=p$
\jour Uspekhi Mat. Nauk
\yr 2017
\vol 72
\issue 6(438)
\pages 205--206
\mathnet{http://mi.mathnet.ru/umn9790}
\crossref{https://doi.org/10.4213/rm9790}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3748697}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2017RuMaS..72.1177H}
\elib{https://elibrary.ru/item.asp?id=30738001}
\transl
\jour Russian Math. Surveys
\yr 2017
\vol 72
\issue 6
\pages 1177--1179
\crossref{https://doi.org/10.1070/RM9790}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000429465700009}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85045645341}


Linking options:
  • http://mi.mathnet.ru/eng/umn9790
  • https://doi.org/10.4213/rm9790
  • http://mi.mathnet.ru/eng/umn/v72/i6/p205

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Teretenkov A.E., “Symplectic Analogs of Polar Decomposition and Their Applications to Bosonic Gaussian Channels”, Linear Multilinear Algebra  crossref  isi
    2. S. Huber, R. Koenig, “Coherent state coding approaches the capacity of non-Gaussian bosonic channels”, J. Phys. A, 51:18 (2018), 184001, 20 pp.  crossref  mathscinet  zmath  isi  scopus
    3. G. De Palma, D. Trevisan, V. Giovannetti, L. Ambrosio, “Gaussian optimizers for entropic inequalities in quantum information”, J. Math. Phys., 59:8 (2018), 081101, 25 pp.  crossref  mathscinet  zmath  isi  scopus
    4. A. E. Teretenkov, “Dynamics of Moments for Quadratic GKSL Generators”, Math. Notes, 106:1 (2019), 151–155  mathnet  crossref  crossref  mathscinet  isi  elib
    5. A. E. Teretenkov, “Irreversible quantum evolution with quadratic generator: Review”, Infin. Dimens. Anal. Quantum Probab. Relat. Top., 22:4 (2019), 1930001, 27 pp.  crossref  mathscinet  zmath  isi  scopus
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:255
    Full text:15
    References:17
    First page:16

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021